# SDR P5CA2018102900333

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,300 hours, 3,358 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: M950512
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE DID NOT OPEN. STARTER IT ON SECOND ATTEMPT ( TRANSFERRED TO DMI 101840 PER MEL 80-00-02-01 CAT "C"  REF LOG PAGE 1017915 ITEM #M4; REMOVED AND REPLACED RIGHT ENGINE START VALVE IAW AMM 80-11-02-401, OPS CHECK OK. THIS CLEARS MDDR 101840 )
